# SDR ASOA20140201017

- Difficulty date: February 1, 2014
- Submitted: February 1, 2014
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 26,535 hours, 21,167 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529626004
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT ENG FWD PYLON LWR FWD MOUNT CRACKED.  MAINTENANCE R & R LT ENG FWD PYLON LOWER FWD MOUNT IAW EC5450-01073.  THIS FOUND TO BE A MAJOR REPAIR IAW EC5450-01073.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
